# SDR NWAA083795810

- Difficulty date: August 13, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 20,423 hours, 6,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE THE LT OVERWING EMERGENCY EXIT SIGN AND BOTH FORWARD AND AFT SLIDE HANDLE LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY M11487.  ALL OPERATIONS CHECKED GOOD.  (S)
